# SDR QMLA2023071720053

- Difficulty date: July 17, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N193AM
- Make and model: Bell 407
- Aircraft serial: 54004
- Aircraft time: 6,914 hours
- System (JASC): 7500 · Engine Bleed Air System
- Part: Motor
- Part number: ES611421
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PILOT CALLED ME THAT THEY LANDED AT BULLHEAD CITY MAINTENANCE AND HAD THE SMELL OF SMOKE IN THE CABIN. ARRIVED AT AIRPORT TALKED WITH PILOT STATED THAT THEY SMELLED IT IN FLIGHT TURNED OFF AIR CONDITIONING SYSTEM AND THE SMELL WENT AWAY. PUT AIRCRAFT IN THE HANGER RAN AC SYSTEM THE SMELL WAS NOTICEABLE FROM THE CEILING VENTS. COULD NOT PIN POINT WHERE IT WAS COMING FROM. REMOVED THE MEDICAL WALL DID NOT FIND ANY ISSUE DECIDED TO REPLACE AFT FAN MOTOR AS A PRECAUTION. ONCE FAN WAS REMOVED AND DISASSEMBLED FOUND THAT THE WINDINGS ON THE MOTOR STARTED COMING APART.
